Journal of Symbolic Logic

A Logic for Approximate Reasoning

Mingsheng Ying

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 59, Issue 3 (1994), 830-837.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744550

Mathematical Reviews number (MathSciNet)
MR1295971

Zentralblatt MATH identifier
0809.03015

JSTOR
links.jstor.org

Citation

Ying, Mingsheng. A Logic for Approximate Reasoning. J. Symbolic Logic 59 (1994), no. 3, 830--837. https://projecteuclid.org/euclid.jsl/1183744550


Export citation